# SDR COEA2013090610816

- Difficulty date: August 17, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 29,036 hours, 29,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: S5367121737202
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  AFT CARGO DOOR THRESHOLD HAS CORROSION.  REPLACED THRESHOLD WEB WITH OEM.
